i ended my 48 week tx dec 4 09 had 2 great weeks after now all of my muscles are sore can't walk very well any more my fingers and toes hurt i sleep alot also. my doctor is making me wait until 6 months after tx to se whats real or whats left over side effects i had almost all of the side effects while on tx
Sorry to hear about your post tx problems. Wondering if fibromyalgia may be a consideration. It seems to be a diagnosis that keeps popping up as a post treatment illness and worth discussing with you doctor.
Symptoms of fibromyalgia include:
Chronic muscle pain, muscle spasms or tightness, weakness in the limbs, and leg cramps
Moderate or severe fatigue and decreased energy
Insomnia or waking up feeling just as tired as when you went to sleep
Stiffness upon waking or after staying in one position for too long
Difficulty remembering, concentrating, and performing simple mental tasks
Abdominal pain, bloating, nausea, and constipation alternating with diarrhea (irritable bowel syndrome)
Tension or migraine headaches
Jaw and facial tenderness
Sensitivity to one or more of the following: odors, noise, bright lights, medications, certain foods, and cold
Feeling anxious or depressed
Numbness or tingling in the face, arms, hands, legs, or feet
Increase in urinary urgency or frequency (irritable bladder)
Reduced tolerance for exercise and muscle pain after exercise
A feeling of swelling (without actual swelling) in the hands and feet
Painful menstrual periods
Fibromyalgia symptoms may intensify depending on the time of day -- morning, late afternoon, and evening tend to be the worst times, while 11 a.m. to 3 p.m. tends to be the best time. They may also get worse with fatigue, tension, inactivity, changes in the weather, cold or drafty conditions, overexertion, hormonal fluctuations (such as just before your period or during menopause), stress, depression, or other emotional factors.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.